Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Delayed salicylate toxicity with undetectable initial levels after large-dose aspirin ingestion.

Aspirin (acetylsalicylic acid), the most commonly used medicinal salicylate, is an antiinflammatory, antipyretic, antirheumatic, and analgesic agent. In 2005, according to the Toxic Exposures Survey from the American Association of Poison Control Centers' National Poisoning and Exposure Database, there were more than 20,000 reported aspirin and nonaspirin salicylate exposures, 64% of which required treatment in a health care facility. Of these exposures, 50% were reported as intentional overdoses and 60 patients died.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app